Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




72 Publications

2021 | Conference Paper | IST-REx-ID: 9592 | OA
Dvorak M, Nicholson S. Massively winning configurations in the convex grabbing game on the plane. In: Proceedings of the 33rd Canadian Conference on Computational Geometry.
View | Files available | arXiv
 
2020 | Journal Article | IST-REx-ID: 7925 | OA
Shehu Y, Gibali A. New inertial relaxed method for solving split feasibilities. Optimization Letters. 2020;15:2109-2126. doi:10.1007/s11590-020-01603-1
View | DOI | Download Published Version (ext.)
 
2020 | Journal Article | IST-REx-ID: 8077 | OA
Shehu Y, Iyiola OS. Projection methods with alternating inertial steps for variational inequalities: Weak and linear convergence. Applied Numerical Mathematics. 2020;157:315-337. doi:10.1016/j.apnum.2020.06.009
View | Files available | DOI
 
2020 | Journal Article | IST-REx-ID: 8196 | OA
Shehu Y, Dong Q-L, Liu L-L, Yao J-C. New strong convergence method for the sum of two maximal monotone operators. Optimization and Engineering. 2020;22:2627-2653. doi:10.1007/s11081-020-09544-5
View | Files available | DOI
 
2020 | Journal Article | IST-REx-ID: 6593 | OA
Shehu Y, Li X-H, Dong Q-L. An efficient projection-type method for monotone variational inequalities in Hilbert spaces. Numerical Algorithms. 2020;84:365-388. doi:10.1007/s11075-019-00758-y
View | Files available | DOI
 
2020 | Journal Article | IST-REx-ID: 7161 | OA
Shehu Y, Gibali A, Sagratella S. Inertial projection-type methods for solving quasi-variational inequalities in real Hilbert spaces. Journal of Optimization Theory and Applications. 2020;184:877–894. doi:10.1007/s10957-019-01616-6
View | Files available | DOI
 
2020 | Journal Article | IST-REx-ID: 7577 | OA
Shehu Y, Iyiola OS. Weak convergence for variational inequalities with inertial-type method. Applicable Analysis. 2020:1-25. doi:10.1080/00036811.2020.1736287
View | Files available | DOI | Download Preprint (ext.) | arXiv
 
2019 | Journal Article | IST-REx-ID: 7000 | OA
Shehu Y, Iyiola OS, Li X-H, Dong Q-L. Convergence analysis of projection method for variational inequalities. Computational and Applied Mathematics. 2019;38(4). doi:10.1007/s40314-019-0955-9
View | DOI | Download Published Version (ext.) | arXiv
 
2019 | Journal Article | IST-REx-ID: 7412 | OA
Achlioptas D, Iliopoulos F, Kolmogorov V. A local lemma for focused stochastical algorithms. SIAM Journal on Computing. 2019;48(5):1583-1602. doi:10.1137/16m109332x
View | DOI | Download Preprint (ext.) | arXiv
 
2019 | Conference Paper | IST-REx-ID: 7468 | OA
Swoboda P, Kolmogorov V. Map inference via block-coordinate Frank-Wolfe algorithm. In: Proceedings of the IEEE Computer Society Conference on Computer Vision and Pattern Recognition. Vol 2019-June. IEEE; 2019. doi:10.1109/CVPR.2019.01140
View | DOI | Download Preprint (ext.) | arXiv
 

Search

Filter Publications